# SDR HALA20241022056

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 39,614 hours, 63,006 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pseu
- Condition: Faulted
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN INFLIGHT. TROUBLESHOT PER FIM 32-60 TASK 802. NO FAULTS EXIST ON PSEU CURRENT FAULTS. COMPLETED "FIM 32-60 TASK 802 STEP F. WIRE CHECKS PASSED. REPLACED PSEU PER AMM 32-61-01 AND RTS PASS. OK TO CONTINUE.
